Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Diamantis, Nikolaos and Deitmar, Anton (2010) A new multiple Dirichlet series induced by a higher-order form. Acta Arithmetica, 142 (4). pp. 303-309. ISSN 0065-1036

Deitmar, Anton and Diamantis, Nikolaos (2009) Automorphic forms of higher order. Journal of the London Mathematical Society, 80 (1). pp. 18-34. ISSN 0024-6107

This list was generated on Tue Oct 24 00:34:56 2017 UTC.